# SDR SRXR201805240029

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Fuselage
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM IS CORRODED AT STA 1841 RBL 12 TO 20. ACCOMPLISHED AFT CARGO FLOORBEAM REPAIR AT STA 1841 RBL 12 TO RBL 20 IAW EA 011-5316-52-A7221 I/R REF NRC3 A040900.
